# SDR AWXA200600069

- Difficulty date: December 15, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486130
- Part serial: 308
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED THE RT INBOARD MID-FLAP TRAILING EDGE WEDGE HAD DISBOND ON THE UPPER SURFACE, 48.5" FROM THE INBOARD END.  MAINTENANCE REMOVED THE DISBONDED SKIN IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE RT INBOARD MID-FLAP TRAILING EDGE WEDGE UPPER SURFACE, 48.5" FROM INBOARD END IAW BOEING 737-300 SRM 51-70-10-2R4.
